# SDR SWAA2021110917692

- Difficulty date: September 13, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Corroded
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER; CENTER SECTION REAR SPAR CLEVIS 'C' WORNOUT AND CORROSION ; / [01] SUMMARY EA 21-155-02687 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q006HUPK.; [02] SUMMARY EA 21-155-02687 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q006HUPK.; [03] VERIFIED STEP 1 AND 2
